EconPapers    
Economics at your fingertips  
 

Some Common Fixed Point Theorems in Partial Metric Spaces

Erdal Karapınar and Uğur Yüksel

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: Many problems in pure and applied mathematics reduce to a problem of common fixed point of some self‐mapping operators which are defined on metric spaces. One of the generalizations of metric spaces is the partial metric space in which self‐distance of points need not to be zero but the property of symmetric and modified version of triangle inequality is satisfied. In this paper, some well‐known results on common fixed point are investigated and generalized to the class of partial metric spaces.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/263621

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:263621

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:263621